Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Heavy periods, abdominal aches, blood in my urine

I am having problems with heavy periods (periods arent regular) and abdominal aches which are on and off (more on). I am having a vaginal scan soon to check for fibroids , but twice within the last few weeks i noticed blood in my urine and I was wondering whether this could be related or should i visit the doctor now rather than wait for my scan next week.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The blood in the urine can be related to your heavy vaginal bleeding though there are other causes.

If you are currently not having any vaginal bleeding at the time you notice the blood then other causes would have to ruled out.
Other potential causes are: infection,stones, trauma, blood disorders, inflammation of the kidney

I hope this helps
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor